Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the H. Lewy extension phenomenon


Author: Ricardo Nirenberg
Journal: Trans. Amer. Math. Soc. 168 (1972), 337-356
MSC: Primary 32C35
MathSciNet review: 0301234
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove local approximation and extension theorems for $ {C^\infty }$ submanifolds $ M$ of $ {C^n}$ (CR submanifolds). Under some conditions on $ M$, any smooth solution of the induced Cauchy-Riemann equations can be extended holomorphically to bigger (and sometimes open) sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C35

Retrieve articles in all journals with MSC: 32C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0301234-4
Article copyright: © Copyright 1972 American Mathematical Society